# SDR CA000110037

- Difficulty date: December 16, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 14,402 hours
- Engine: Pwa R985AN14B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BULKHEAD AT  STN 228 WAS INSPECTED AS PER CF-98-38 AND SB 2/52. THE BULKHEAD WAS FOUND CRACKED IN SEVERAL LOCATIONS AND REPLACED
